# SDR 2013FA0000415

- Difficulty date: July 18, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Aircraft: N8606W
- Make and model: Piper PA-28-235
- Aircraft serial: 2810121
- Aircraft time: 3,827 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Part number: 458894
- Condition: Broken
- Location: Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FITTING CONNECTING BRAKE ASSY TO THE ELBOW FOUND TO BE BROKEN, RESULTING IN A LOSS OF BRAKE FLUID AND SUBSEQUENT BRAKE FAILURE.
